# SDR SWAA2022112172623

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,797 hours, 35,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 140BF HAS AN 18 IN CRACK IN THE CENTER AFT SECTION. / [01] OK TO CONTINUE PER MEL 25-16-01 SP#1B;[02] R&R AFT CARGO FLOOR PANEL PER AMM 25-52-10
